# SDR SWIA202265281

- Difficulty date: March 24, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN FR32-33 AND STGR 11R-12R AS MARKED.   (C CHECK RO 04/08/22)    REPAIRED LIGHTNING STRIKE BY PERFORMING CUTTING OUT DAMAGE AND INSTALLING FILLER AND DOUBLER REF ETD2022-170-011754-B (1).PDF
